# SDR CA150821004

- Difficulty date: August 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Szd SZD511JUNIOR
- Aircraft time: 958 hours
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Release Cable
- Condition: Frayed
- Location: Tow System
- Part time: 921 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOW RELEASE CABLE, 3/32" 7X7 FOUND 4 STRANDS OUT OF 7 BROKEN DURING ANNUAL INSPECTION.
